# SDR IPXA2014031282233

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B02520126
- Condition: Punctured
- Location: Bs 2602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FUSELAGE SKIN, BS 2602. REPAIRED IAW EO B747-5330-53702-A.
